Discussions By Condition: Sexual conditions

vaginal discharge and irritation

Posted In: Sexual conditions 4 Replies
  • Posted By: Anonymous
  • December 18, 2006
  • 03:14 PM

my boyfriend and i had been togther for about a month. we had both decided that we wanted to engage in sexual intercourse. while we were having sex he suddenly stopped and said i cant do this. so we stopped and i left. about a week later i felt an irritation and noticed that i had yellow discharge. so i went to my doctor and had myself tested for all possible std's and other vaginal infections. i found out that i had three infections which were BV, Trich, and a yeast infection. my doctor gave me Flagyl to treat it. it went away for a while and now it came back. so i went back to my doctor and told him what happened. my doctor asked me if i took all the pills and i said no. so my doctor said that was the reason why it came back. he told me that i have to take all the pills. so i took all the pills and it went away but it came back. what should i do?

Reply Flag this Discussion

4 Replies:

  • First, kick your boyfriend in the balls and dump the motherf*#$er! Sounds like he knew he had problems south of the border and risked your health anyway. Second, go back to the doc. He'll give you stronger antibiotics to clear up the recurring infection-and take all the pills as pescribed. Otherwise, it'll keep coming back until it's resistant to all antibiotics
    Anonymous 42789 Replies
    • December 19, 2006
    • 08:38 PM
    • 0
    Flag this Response
  • Have you been having sex with your boyfriend all this time when the infections were coming back?Your boyfriend needs to be treated too. You should see a doctor again and get another course of medications and get this treated. Do not have sex untill the infections disappeared. Check out this link for trich-BV info:http://www.steadyhealth.com/BV_or_Trich__t73582.htmlhttp://www.steadyhealth.com/Garnerella_t67009.html
    KnowSUMthings 153 Replies
    • December 19, 2006
    • 11:56 PM
    • 0
    Flag this Response
  • Absolutely I agree.Your boyfriend HAS to be treated. and you have to take every pill that is prescribed or you will become resistant to antibiotics and then you will REALLy have problems.Nothing is more important than this. Did you stop taking the med b/c you couldn't drink alcohol while taking the meds? Flagyl will make you throw your guts up if you take one sip of alcohol.Also side note: 1) dump him 2) always always use a condom or better: don't have sex until you are with a mature person
    Anonymous 42789 Replies
    • December 20, 2006
    • 02:30 AM
    • 0
    Flag this Response
  • I also agree. This is obvious...your boyfriend is a skeezy P.O.S. ... if you were one of my female friends i'd definately get rid of him quickly. And please, don't be so blind thinking he's an angel...too many females do that.
    Anonymous 42789 Replies
    • December 24, 2006
    • 09:17 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.